Sankhya-Search::Results



Back to Sankhya-Home | Back to Sankhya-Search | Search-Help
SEARCH TOPIC: (YEAR= 1994 AND VOLUME= 56 AND SERIES: A AND ISSUE/PART: 2).

No. Of Matches: 18
[1] Title: Uniform strong consistency rates for conditional $U$-statistics
Author(s): Arusharka Sen
Series: A
Volume: 56
Part: 2
Page No.: 179--194
Year: 1994
AMS Subject Classification: 62G20, 62G07, 60F15
Paper in PDF  | Summary of Paper

[2] Title: Book Review : Univariate discrete distributions : by N. L. Johnson, S. Kotz, A. W. Kemp
Author(s): S. Das Gupta, Probal Chaudhury
Series: A
Volume: 56
Part: 2
Page No.: 385
Year: 1994
Paper in PDF
[3] Title: A note on order statistics for nonidentically distributed variables
Author(s): Sayaji Hande
Series: A
Volume: 56
Part: 2
Page No.: 365--368
Year: 1994
AMS Subject Classification: 62G30
Paper in PDF  | Summary of Paper

[4] Title: Variations of posterior expectations for symmetric unimodal priors in a distribution band
Author(s): Sanjib Basu
Series: A
Volume: 56
Part: 2
Page No.: 320--334
Year: 1994
AMS Subject Classification: 62F15,62F35,62G35
Paper in PDF  | Summary of Paper

[5] Title: Nonuniform speed of convergence to normality while sampling from finite population
Author(s): Ratan Dasgupta
Series: A
Volume: 56
Part: 2
Page No.: 227--237
Year: 1994
AMS Subject Classification: 62D05,62E20, 60F99
Paper in PDF  | Summary of Paper

[6] Title: On the gauge for the Neumann problem in the half space
Author(s): S. Ramasubramanian
Series: A
Volume: 56
Part: 2
Page No.: 379--384
Year: 1994
AMS Subject Classification: 35J10,60J65
Paper in PDF  | Summary of Paper

[7] Title: Note on minimax estimation in a partly linear model
Author(s): Marek Kaluszka
Series: A
Volume: 56
Part: 2
Page No.: 358--364
Year: 1994
AMS Subject Classification: 62C20,62G05
Paper in PDF  | Summary of Paper

[8] Title: Almost sure limit points of extremes of samples from two independent populations
Author(s): S. S. Nayak, K. S. Wali
Series: A
Volume: 56
Part: 2
Page No.: 294--319
Year: 1994
AMS Subject Classification: 60G70,60F15,62G30
Paper in PDF  | Summary of Paper

[9] Title: On two-term Edgeworth expansions and bootstrap approximations for Studentized multivariate $M$-estimators
Author(s): Soumendra Nath Lahiri
Series: A
Volume: 56
Part: 2
Page No.: 201--226
Year: 1994
AMS Subject Classification: 62E20,62F35, 62E05
Paper in PDF  | Summary of Paper

[10] Title: Corrigendum : Mahalanobis matrics for cluster analysis (Sankhya, Vol. 55, Sr.A, Pt. 3, 494--505, 1993)
Author(s): J. W. Harvey, J. R. Kettenring, R. Gnanadesikan
Series: A
Volume: 56
Part: 2
Page No.: 387
Year: 1994
AMS Subject Classification: 62H30
Paper in PDF
[11] Title: A new proof of the invariance principle for renewal processes
Author(s): Hanqin Zhang, Guang-Hui Hsu
Series: A
Volume: 56
Part: 2
Page No.: 375--378
Year: 1994
AMS Subject Classification: 60F17,60K05
Paper in PDF  | Summary of Paper

[12] Title: EP perturbations
Author(s): Robert E. Hartwig
Series: A
Volume: 56
Part: 2
Page No.: 347--357
Year: 1994
AMS Subject Classification: 15A57,15A09
Paper in PDF  | Summary of Paper

[13] Title: The optimal lower bound for the tail probability of the Kolmogorov distance in the worst direction
Author(s): Li-Xing Zhu, Ping Cheng
Series: A
Volume: 56
Part: 2
Page No.: 265--293
Year: 1994
AMS Subject Classification: 60E15,60B12, 60E99,
Paper in PDF  | Summary of Paper

[14] Title: An invariance principle for $U$-statistics with the degree of the kernel depending upon the sample size
Author(s): Chandrakant M. Deo
Series: A
Volume: 56
Part: 2
Page No.: 195--200
Year: 1994
AMS Subject Classification: 60F17,62G20
Paper in PDF  | Summary of Paper

[15] Title: Book Review : Univariate discrete distributions : by N. L. Johnson, S. Kotz, A. W. Kemp
Author(s): Rajkumar Roychoudhury
Series: A
Volume: 56
Part: 2
Page No.: 386
Year: 1994
Paper in PDF
[16] Title: A generalization of a waiting time problem
Author(s): B. S. El-Desouky, S. A. Hussen
Series: A
Volume: 56
Part: 2
Page No.: 369--374
Year: 1994
AMS Subject Classification: 05A19,05A10
Paper in PDF  | Summary of Paper

[17] Title: Characterizations of some well-known discrete distributions based on variants of the Rao-Rubin condition
Author(s): T. Sapatinas, M. A. H. Aly
Series: A
Volume: 56
Part: 2
Page No.: 335--346
Year: 1994
AMS Subject Classification: 62E10,60E05
Paper in PDF  | Summary of Paper

[18] Title: Asymptotic distribution of the quadratic norms of the deviation of orthogonal series type density estimates
Author(s): Kussiy K. Alyass, Tze-Chien Sun
Series: A
Volume: 56
Part: 2
Page No.: 238--264
Year: 1994
AMS Subject Classification: 62G07,G2G05, 62E20,
Paper in PDF  | Summary of Paper

Back to Sankhya-Home | Back to Sankhya-Search | Search-Help